Doctor insights on:
I am 60 yrs old. I always feel like there is something in my throat. Got EH and benign thyroid tumor. Took propulsid and felt better. Stop& bcome wors?
I've been diagnosis with gastroparesis not caused by diabetes. My GI prescribed reglan which I took but began having painful muscle spasms. He wants to put me on propulsid which has been taken off the market. I have concerns about taking either of these p
Difficult to say: Here is a lot of info that you already may know about: http://www.webmd.com/digestive-disorders/digestive-disorders-gastroparesis In any case, I wouldn't advise propulsid. Also I wouldn't advise reglan (metoclopramide) given your response. hope this provides some help! ...Read moreSee 1 more doctor answer
My 2 week baby had a stool analysis with +1 undigested sugars; Doctor said breastfeed no dairy prod and gave us Cisapride and Ranitidine, is it ok?
Not sure. : Usually cisapride is given for reflux and ranitidine is used for hyper acidity causing severe episodes of crying and may be used concurrently if a mixture of symptoms are present. But u have mentioned only a stool test which tells us only about 1+ sugar. So the history is incomplete about making a judgment. ...Read more
Had sex for the 1st time 10 days ago, doc said I had a perineal abrasion. Taking cisapride for sth else, ketanserin gel for perineum. Now peeing frequently (not at night, no burn, no pain) and have anal itch. Why?Cisapride, ketanserin, the abrasion?
Examination: These drugs are not available in the US. Your doctor is probably able to answer the indications for ue more specifically. Cisapride is usually for GI disorders. Ketanserin cream can be used for anal fissures. Perineal abrasions can be caused by poor lubrication during intercourse. Sometimes they are confused with a genital herpres outbreak. Consider a follow up visit with an Obgyn to help clarify ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers